# SDR DALA2021071203904

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 PASSENGER CREW DOOR 831 RIGGING POINT ON THE BELLCRANK OF THE COMPENSATION MECHANISM AT FWD GALLEY AREA IS OUT OF ADJUSTMENT. CORRECTIVE ACTION: PERFORMED ADJUSTMENT PER A319 52-11-21. (1869840)
